Proc. Amer. Math. Soc. 138, 4249-4258 (2010)
 [PII: S 0002-9939(2010)10595-6]

On the spatial asymptotics of solutions of the Ablowitz-Ladik hierarchy

J. Michor

Keywords: Spatial asymptotics, Ablowitz-Ladik Hierarchy.

Abstract: We show that for decaying solutions of the Ablowitz-Ladik system, the leading asymptotic term is time independent. In addition, two arbitrary bounded solutions of the Ablowitz-Ladik system which are asymptotically close at the initial time stay close. All results are also derived for the associated hierarchy.

MSC: Primary 37K40, 37K15; Secondary 35Q55, 37K10.

Download [ DVI | PDF ]